Swelling of the legs after rupture of blood vessels

Vascular surgeon, phlebologist, Ph.D. Head of the "City Laser Surgery Center"

Dear Olga. As a rule, the reason for the appearance of telangiectasias (leg sores) is hormonal aggression on the venous wall of estrogens - i.e. reception of contraceptives. This is not the best way to prevent unwanted pregnancies. But it also happens that the vascular asterisks appear on their feet no matter what. You need to hold Ultrasound diagnosis of veins and do sclerotherapy .


Sincerely, Doctor Letunovsky.

Time of creation: 23-Aug-2009 13:29


An appointment for a consultation with Dr. Yury Letunovsky is available at the City Center for Laser Surgery in Moscow at 8 (495) 649-09-57.

In the phlebology center of SLC, the following types of treatment are performed:

2) Radiofrequency obliteration of veins (VNUS)

4) Expert advisory services for surgeons-phlebologists

http://flebolog.org and learn more about innovations in phlebology!

Opinion Hall, Forum (3)

Related questions, topics (10)

Yuri | | (Male 63, Vorkuta, Russia) | 07/27/2010 5:10 PM

Good afternoon! I am an asthmatic with experience, hormone dependent .. I accept polkortolon.berodual .seretid .. last year at different times there was a partial rupture of alilovic tendon .. often there are hematomas, from the slightest blow and for no apparent reason ..

Hello!please tell me that this may be, my father swells up his legs, was taken to the surgeon, he bandaged and said that the capillaries are bursting, is it dangerous and that it is necessary to do what to smear or go to the hospital? We carry him to the dressing, but all to no avail Please tell me what to do?

Hello! please tell me, there was a fracture of the fibula and lateral ankle, somewhere in this area, the hospital did not immediately go, now the doctors can not determine, now the question is: the bruise below the fracture does not pass a long time, the bruise is located on the medial-marginal vein of the foot, was treated with bloodsuckers. The blood left for 4 hours, was black and clots, a month later the bruise appeared again, but partially left, not having specialists, tell me that it can be and how seriously. Thank you in advance.

But you are an unauthorized user.

If you registered earlier, then "log in" (the login form on the upper right of the site). If you are here for the first time, then register.

If you register, you canfurther track the responses to your messages, continue the dialogue in interesting topics with other users and consultants. In addition, registration will allow you to conduct private correspondence with consultants and other users of the site.

Write your opinion about the question, answers and other opinions: